Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 3

Issues

On functions of bounded Λ-variation and integral smoothness

Martin Lind
Published Online: 2013-04-16 | DOI: https://doi.org/10.1515/forum-2012-0186

Abstract

We obtain a necessary and sufficient condition for embeddings of integral Lipschitz classes Lip(α;p) into classes ΛBV of functions of bounded Λ-variation.

Keywords: Generalized bounded variation; Λ-variation; moduli of continuity; Lipschitz classes

MSC: 26A45; 46E35

About the article

Received: 2012-12-27

Revised: 2013-03-04

Published Online: 2013-04-16

Published in Print: 2015-05-01


Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1523–1538, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0186.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Heping Wang
Journal of Mathematical Analysis and Applications, 2016, Volume 438, Number 2, Page 657
[3]
Heping Wang and Zhaoyang Wu
Journal of Function Spaces, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in